# SDR 08FDEA02751

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 25FX13541
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK GILL LINER RETAINER RAIL, HOLE CRACKED, BS 1170 STR 8R REMOVED GILL LINER RETAINER RAIL, DRILLED UP NEW RETAINER RAIL, AND INSTALLED NEW   RETAINER RAIL, IN REF TO SRM 51-30-2 PG 1-15 AND SRM 51-30-5 PG 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
